Abstract
There exist uniquely ergodic affine interval exchange transformations of [0,1] with flips which have wandering intervals and are such that the support of the invariant measure is a Cantor set.
Original language | English |
---|---|
Pages (from-to) | 1439-1445 |
Number of pages | 7 |
Journal | Proceedings of the American Mathematical Society |
Volume | 137 |
Issue number | 4 |
DOIs | |
Publication status | Published - Apr 2009 |
Externally published | Yes |
Cite this
Gutierrez, C., Lloyd, S., & Pires, B. (2009). Affine interval exchange transformations with flips and wandering intervals. Proceedings of the American Mathematical Society, 137(4), 1439-1445. https://doi.org/10.1090/S0002-9939-08-09718-9